Alert archive / West Virginia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 4, NWS Charleston, WV

February 6, 20088 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Feb 6, 2008, 3:18 AM EST for 8 counties in West Virginia. It was in force for 57 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 6, 2008, 3:18 AM EST (08:18 UTC)
Expired
Feb 6, 2008, 4:15 AM EST
In force
57 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Boone County, WV, Jackson County, WV, Kanawha County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, Mingo County, WV, Putnam County, WV

The radar

The Charleston,WV radar (KRLX), 21 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 6, 4:00 AM ESTTSTM WND DMG3 Se Ripley, WVTREES DOWN NEAR CEDAR LAKE CONVENTION CENTER
Feb 6, 4:00 AM ESTTSTM WND DMGChapmanville, WVTREES DOWN ACROSS TOWN
Feb 6, 4:00 AM ESTTSTM WND DMGJulian, WVTREES DOWN ACROSS TOWN
Feb 6, 4:00 AM ESTTSTM WND DMGSylvester, WVTREES DOWN ACROSS TOWN
Feb 6, 4:01 AM ESTTSTM WND GST 583 Nne Charleston, WV58 MPH WIND GUST MEASURED AT CHARLESTON AIRPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 6, 2:31 AM ESTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.3 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 295 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
295 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 060819
SVRRLX
WVC005-035-039-043-045-053-059-079-060915-
/O.NEW.KRLX.SV.W.0004.080206T0818Z-080206T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
318 AM EST WED FEB 6 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOONE COUNTY IN WEST VIRGINIA...
  JACKSON COUNTY IN WEST VIRGINIA...
  KANAWHA COUNTY IN WEST VIRGINIA...
  LINCOLN COUNTY IN WEST VIRGINIA...
  LOGAN COUNTY IN WEST VIRGINIA...
  MASON COUNTY IN WEST VIRGINIA...
  MINGO COUNTY IN WEST VIRGINIA...
  PUTNAM COUNTY IN WEST VIRGINIA...

* UNTIL 415 AM EST

* AT 312 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS 
  IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED 18 MILES WEST OF   
  RANGER...OR ABOUT 8 MILES NORTHEAST OF LOUISA...AND MOVING EAST AT 
  50 MPH.

WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A 
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A 
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS......AND DEADLY CLOUD TO GROUND 
LIGHTNING. 

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EST WEDNESDAY MORNING
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 600 AM EST
WEDNESDAY MORNING FOR SOUTHEAST OHIO AND CENTRAL VIRGINIA AND CENTRAL
WEST VIRGINIA.

LAT...LON 3761 8217 3786 8239 3804 8219 3826 8225
      3838 8205 3847 8205 3858 8222 3889 8215
      3900 8197 3887 8189 3895 8182 3893 8176
      3904 8180 3907 8171 3892 8153 3860 8154
      3850 8131 3801 8142 3798 8153 3779 8172
TIME...MOT...LOC 0818Z 270DEG 44KT 3819 8240

$$

08
2 follow-up statements
000 
WWUS51 KRLX 060856
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
352 AM EST WED FEB 6 2008

WVC005-035-039-043-045-053-059-079-060915-
/O.CON.KRLX.SV.W.0004.000000T0000Z-080206T0915Z/
KANAWHA WV-PUTNAM WV-MASON WV-JACKSON WV-LOGAN WV-LINCOLN WV-MINGO 
WV-BOONE WV-
352 AM EST WED FEB 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EST
FOR BOONE...WESTERN MINGO...LINCOLN...LOGAN...JACKSON...MASON...
PUTNAM AND KANAWHA COUNTIES IN WEST VIRGINIA...

AT 348 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED NEAR 
CROSS LANES...SOUTH CHARLESTON...ALUM CREEK...JULIAN AND 
CHAPMANVILLE...MOVING EAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
DANVILLE...NITRO...SHARPLES...BLAIR...JEFFREY...COTTAGEVILLE...ST. 
ALBANS...POCA...INSTITUTE...RAVENSWOOD...DUNBAR...LIBERTY.

THESE ARE DANGEROUS STORMS. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS.  

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3761 8217 3786 8239 3804 8219 3826 8225
      3838 8205 3847 8205 3858 8222 3889 8215
      3900 8197 3887 8189 3895 8182 3893 8176
      3904 8180 3907 8171 3892 8153 3860 8154
      3850 8131 3801 8142 3798 8153 3779 8172
TIME...MOT...LOC 0852Z 270DEG 44KT 3819 8187

$$

08
000 
WWUS51 KRLX 060916
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
416 AM EST WED FEB 6 2008

WVC005-035-039-043-045-053-059-079-060926-
/O.EXP.KRLX.SV.W.0004.000000T0000Z-080206T0915Z/
KANAWHA WV-PUTNAM WV-MASON WV-JACKSON WV-LOGAN WV-LINCOLN WV-MINGO 
WV-BOONE WV-
416 AM EST WED FEB 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR BOONE...WESTERN MINGO...
LINCOLN...LOGAN...JACKSON...MASON...PUTNAM AND KANAWHA COUNTIES IN
WEST VIRGINIA EXPIRES AT 415 AM EST...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORMS 
WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO 
EXPIRE.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3761 8217 3786 8239 3804 8219 3826 8225
      3838 8205 3847 8205 3858 8222 3889 8215
      3900 8197 3887 8189 3895 8182 3893 8176
      3904 8180 3907 8171 3892 8153 3860 8154
      3850 8131 3801 8142 3798 8153 3779 8172
TIME...MOT...LOC 0856Z 270DEG 44KT 3819 8181

$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 1:27 AM EST, 1 hour 51 minutes earlier.

Area forecast discussion, Feb 6, 1:27 AM EST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
127 AM EST WED FEB 6 2008

.SYNOPSIS...
A STATIONARY FRONT EXTENDING ACROSS OHIO WILL MOVE NORTH AS LOW
PRESSURE RIDES UP THE OHIO VALLEY TONIGHT INTO THURSDAY.  IN ITS
WAKE...A STRONG UPPER AIR SYSTEM CROSSES WEDNESDAY NIGHT INTO
THURSDAY.  WINTER RETURNS THIS WEEKEND WITH THE PASSAGE OF AN ARCTIC
FRONT.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
RADAR SHOWS THE PRECIPITATION MOVING NORTH OF FORECAST AREA AS THE
ARKANSAS LOW STRENGTHENS AND DYNAMICS ALOFT GET MORE ORGANIZED WITH
THIS LOW.  THIS WILL KEEP US IN THE WARM SECTOR TONIGHT WITH NO REAL
UPPER SUPPORT TO PRODUCE MUCH IN THE WAY OF PRECIPITATION UNTIL THE
SYSTEM APPROACHES WEDNESDAY.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
MODELS HAVE TRENDED SLOWER IN THE SURFACE LOW AND ASSOCIATED COLD
FRONT MOVING ACROSS THE OHIO VALLEY ON WEDNESDAY...SO THAT THE
SLOWER NAM IS PREFERRED OVER THE FASTER GFS. EVEN WITH THE SLOWER
TIMING...MODELS HAVE BACKED OFF ON ANY SIGNIFICANT SURFACE WAVE
DEVELOPING ALONG THE FRONT AS IT MOVES ACROSS OUR AREA. THE MAIN
ENERGY AND GREATEST QPF IS THEREFORE CONCENTRATED WITH THE MAIN
SURFACE LOW TRACKING NORTHEASTWARD THROUGH OHIO. SO THE HEAVIEST
RAINS AHEAD OF THE LOW AND FRONT ON WEDNESDAY FOR OUR AREA WILL
LIKELY BE CLOSEST TO THE LOW...ACROSS SOUTHEAST OHIO AND EXTREME
NORTHWEST WEST VIRGINIA. THIS AREA RECEIVED A GOOD DOSE OF RAIN THIS
MORNING...AND IS INCORPORATED INTO THE FLOOD WATCH WHICH CONTINUES
THRU WEDNESDAY AFTERNOON. TIMING OF THE FRONT WOULD HAVE IT ALONG
THE OHIO RIVER AROUND 18Z WEDNESDAY AND EAST OF THE MOUNTAINS BY 00Z
THURSDAY. THERE WILL BE A DECENT BAND OF CONVECTION ALONG AND AHEAD
OF THE FRONT...BUT WILL BE PROGRESSIVE ENOUGH SO THAT THE FLOOD
WATCH IS LIMITED TO MOSTLY THE NORTHWEST PART OF OUR AREA. ENOUGH
INSTABILITY AND CERTAINLY ENOUGH MOISTURE TO INCLUDE
THUNDER...MAINLY IN THE MAIN CONVECTION BAND CLOSE TO THE FRONT.
VERY GOOD SHEAR INDICATES THE POTENTIAL FOR A FEW OF THE STORMS TO
STRONG TO POSSIBLY SEVERE...WILL INCLUDE IN HWO FOR WEDNESDAY.
HOWEVER...LITTLE SUNSHINE IS EXPECTED IN THE RELATIVELY DEEP MOIST
ATMOSPHERE TO AID SEVERE...BUT TEMPERATURES WILL APPROACH RECORD
HIGHS ESPECIALLY IN THE EAST WHERE THE FRONT WILL NOT PASS TIL LATER
IN THE AFTERNOON. THUS...HAVE LOWERED MAX TEMPS FROM GUIDANCE A FEW
DEGREES. FINALLY...GUSTY SOUTHERLY WINDS AHEAD OF THE FRONT...BUT NO
WIND ADVISORY SEEN AT THIS TIME. LOTS OF MOISTURE REMAINS BEHIND THE
FRONT UNDER DEEP CYCLONIC FLOW AROUND THE DEPARTING LOW...BUT HAVE
DOWNPLAYED POPS WEDNESDAY NIGHT AND ESPECIALLY THURSDAY AS WINDS
STAY MORE WESTERLY RATHER THAN NORTHWESTERLY. PREFER THE SLOWER NAM
IN BRINGING THE COLDER AIR IN...AND A SLOWER CHANGEOVER TO SNOW
SHOWERS WEDNESDAY NIGHT. IN ANY CASE...ONLY LIGHT SNOW ACCUMULATIONS
ARE EXPECTED IN THE HIGHER ELEVATIONS OF THE MOUNTAINS AS BOUNDARY
LAYER TEMPS IN THE LOWLANDS ARE MARGINAL TO SUPPORT SNOW. ANY LEFT
OVER SNOW SHOWERS QUICKLY WIND DOWN THURSDAY MORNING AS WEAK HIGH
PRESSURE BUILDS IN...BUT STILL LOTS OF CLOUDS AS LOW LEVEL MOISTURE
HANGS AROUND. SEASONABLE TEMPS THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
AN ACTIVE WEATHER PERIOD WITH A TRANSITION TO BELOW NORMAL
TEMPERATURES AS A POLAR VORTEX DIGS ACROSS THE ERN CONUS THIS
WEEKEND.

BEFORE THAT...WEAK WAA YIELDS CLOUDS AND SPOTTY LIGHT PRECIP
THURSDAY NIGHT...BUT MOST OF THE AREA WILL BE DRY.  A GOOD AMOUNT OF
CLOUDS WILL BE AROUND FRIDAY WITH THE PASSAGE OF A BAROCLINIC ZONE.
RAIN CHANGES TO SNOW IN WAKE OF THE FRONT OVERNIGHT FRIDAY.  AN SNOW
ACCUM WILL BE AN INCH OR LESS OUTSIDE THE HIGHEST PEAKS.

GFS AND ECMWF BOTH RESOLVE AN ARCTIC FRONT WHICH RETURNS WINTER TO
THE AREA SAT NGT THRU SUN NGT.  H8 TEMPS PLUMMET TO -20C RANGE SUN
AND SUN NGT.  THIS MEANS WE WILL BE LUCKY TO SEE DAYTIME HIGHS REACH
THE 30S EVEN IN THE SRN COAL FIELDS.  THE ASSOCIATED UPPER AIR
SYSTEM CROSSES SUNDAY AND COULD YIELD A LIGHT SNOW ACCUMULATION IN
THE MTNS.  MSTR REMAINS A QUESTION...SO WILL NOT INSERT ANY VERBIAGE
IN THE HWO YET ON POSSIBLE ACCUMULATIONS.

MID LVL HGTS BUILD DAYS 6 AND 7 ALLOWING A SHORT VISIT BY OLD MAN
WINTER.  TEMPS REBOUND BACK TO NORMAL LEVELS TO CLOSE OUT THE LONG
TERM.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
A STRONG SQUALL APPROACHING FROM THE WEST WILL AFFECT HTS...PKB
AROUND 08Z...WITH SEVERE WEATHER...DAMAGING WINDS BEEN THE MAIN
THREAT. THE LINE WILL REACH CRW AROUND 08-09Z...AND COULD DIMINISH
IN INTENSITY BY THE TIME IT REACHES THE EASTERN SITES FROM 10-11Z.
IFR/LIFR CONDITIONS WILL OCCUR ALONG THIS LINE OF CONVECTION. DEADLY
DAMAGING WINDS ARE LIKELY TO OCCUR.

AVIATION OUTLOOK /AFTER 00Z THU/...
IFR CONDITIONS FOR THE REMAINDER OF WEDNESDAY. GRADUALLY IMPROVING
FLIGHT CONDITIONS THEREAFTER.

&&

.HYDROLOGY...
WITH THE AMOUNT OF QPF PREDICTED /1 - 3 INCHES / OVER THE NEXT 24 -
36 HRS...THE HOCKING...MUSKINGUM...AND OHIO RIVERS WILL BE RUNNING
NEAR BANKFULL.  THE OHIO RIVER WILL SEE A STRONG RISE LATER THIS
WEEK DUE TO UPSTREAM RAINFALL IN THE ALLEGHANY BASIN.  PLEASE REFER
TO THE AHPS SECTION OF OUR WEBPAGE FOR THE LATEST RIVER FORECAST.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH UNTIL 6 AM EST EARLY THIS MORNING FOR WVZ005>011.
OH...FLOOD WATCH UNTIL 6 AM EST EARLY THIS MORNING FOR OHZ066-067-
     075-076-083>087.
KY...FLOOD WATCH UNTIL 6 AM EST EARLY THIS MORNING FOR KYZ101>103-
     105.
VA...NONE.

&&

SYNOPSIS...29
NEAR TERM...AAR
SHORT TERM...JMV
LONG TERM...29
AVIATION...ARJ
HYDROLOGY...
Hazardous weather outlook, Feb 5, 3:33 PM EST, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
333 PM EST TUE FEB 5 2008

OHZ066-067-075-076-084-085-WVZ009>011-062045-
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-WOOD-PLEASANTS-TYLER-
333 PM EST TUE FEB 5 2008

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

KYZ101>103-105-OHZ083-086-087-WVZ005>008-062045-
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-GALLIA-LAWRENCE OH-WAYNE-
CABELL-MASON-JACKSON WV-
333 PM EST TUE FEB 5 2008

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

VAZ003-004-WVZ013>020-024>040-046-047-062045-
DICKENSON-BUCHANAN-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
333 PM EST TUE FEB 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 2:11 AM ESTSevere Thunderstorm WarningRLXCabell, Wayne79 min
Feb 6, 4:07 AM ESTSevere Thunderstorm WarningRLXClay, Fayette, Nicholas, Raleigh38 min
Feb 6, 7:37 AM ESTAreal Flood AdvisoryRLXCabell, Mason, Wayne3 hr
Feb 6, 7:51 AM ESTSevere Thunderstorm WarningRLXLogan, Mingo24 min
Feb 6, 9:06 AM ESTSevere Thunderstorm WarningRLXBraxton, Clay, Nicholas, Webster24 min
Feb 6, 12:33 PM ESTRiver Flood AdvisoryRLXPleasants, Tyler, Wood46 hr
Feb 6, 12:33 PM ESTRiver Flood AdvisoryRLXPleasants, Wood71 hr
Feb 6, 12:33 PM ESTRiver Flood AdvisoryRLXWood71 hr
Feb 6, 12:33 PM ESTRiver Flood AdvisoryRLXJackson46 hr
Feb 6, 12:33 PM ESTRiver Flood AdvisoryRLXMason3 days
Feb 6, 12:33 PM ESTRiver Flood AdvisoryRLXMason71 hr
Feb 6, 12:33 PM ESTRiver Flood AdvisoryRLXMason3 days
Feb 6, 2:15 PM ESTWind AdvisoryRLXBarbour, Boone, Braxton, Cabell, Calhoun, Clay and 16 more6 hr

Nearby

Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.